Show simple item record

Article

dc.creatorGuillén González, Francisco Manueles
dc.creatorRodríguez Bellido, María Ángeleses
dc.date.accessioned2016-04-22T08:06:53Z
dc.date.available2016-04-22T08:06:53Z
dc.date.issued2009-09
dc.identifier.citationGuillén González, F.M. y Rodríguez Bellido, M.Á. (2009). Convergence and error estimates of two iterative methods for the strong solution of the incompressible korteweg model. Mathematical models and methods in applied sciences, 19 (9), 1713-1742.es
dc.identifier.issn1793-6314es
dc.identifier.issn0218-2025es
dc.identifier.urihttp://hdl.handle.net/11441/40279
dc.description.abstractWe show the existence of strong solutions for a fluid model with Korteweg tensor, which is obtained as limit of two iterative linear schemes. The different unknowns are sequentially decoupled in the first scheme and in parallel form in the second one. In both cases, the whole sequences are bounded in strong norms and convergent towards the strong solution of the system, by using a generalization of the Banach’s Fixed Point Theorem. Moreover, we explicit a priori and a posteriori error estimates (respect to the weak norms), which let us to compare both schemes.es
dc.description.sponsorshipDirección General de Investigación (Ministerio de Educación y Ciencia)es
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherWorld Scientifices
dc.relation.ispartofMathematical models and methods in applied sciences, 19(9), 1713-1742es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectKorteweg modeles
dc.subjectIterative methodes
dc.subjectStrong solutiones
dc.subjectBanach’s Fixed Point Theoremes
dc.subjectCauchy’s sequencees
dc.subjectConvergencees
dc.subjectA priori and a posteriori error estimateses
dc.titleConvergence and error estimates of two iterative methods for the strong solution of the incompressible korteweg modeles
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDMTM2006–07932es
dc.relation.projectIDP06-FQM-02373es
dc.relation.publisherversionhttp://doi.org/10.1142/S0218202509003929es
dc.identifier.doi10.1142/S0218202509003929es
idus.format.extent30 p.es
dc.journaltitleMathematical models and methods in applied scienceses
dc.publication.volumen19es
dc.publication.issue9es
dc.publication.initialPage1713es
dc.publication.endPage1742es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/40279
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
Convergence and error estimates ...570.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional